# SDR 04FDEA00387

- Difficulty date: February 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK CORRODED FROM STA 459 TO 495 -X27.5.  FWD CABIN SEAT TRACK CORRODED FROM  STA 459 TO 495 -X27.5 CARRIED OUT SECTIONAL REPLACED FROM STA 450 TO 525 -X27.5 AS PER MD11 SRM 53-70-00 FIG1 V1,   PERFORMED   NDT INSPECTION ON TRIMMED AREA CRACK FREE CONDITION.
